# SDR AWXA0000709

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, T CAP CORRODED OUT OF LIMITS AFTER REWORK AT FS 967, RBL 20-50.  REPAIRED T-CAP IAW 737 SRM 53-00-51, FABBED AND INSTALLED REPAIR STRAPS IAW 737 SRM 53-00-51.
